# SDR ZZDA2011868

- Difficulty date: October 11, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715C130
- Part serial: 13191
- Condition: Failed
- Location: Right
- Part time: 4,749 hours, 3,105 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT 18500 FT LOUD EXPLOSION RT ENG FAILURE OCCURRED SEVERE DAMAGE NOTED.  REMOVED AND REPLACED NR 2 ENGINE PER TASK CARD 603 RUN AND LEAK CHECK GOOD OK FOR SERVICE.
